Regular Contributor
Posts: 198
Registered: ‎08-21-2010

Gas -- bloating -- stomach rumbling? Could be from "truvia" a Stevia sweetener. Read on.

truvia is a calorie-free Sweetener made from stevia. It has an additive: Erythritol.

My mom had a cup of tea with truvia in it and began to experience pain in her upper abdomen, bloating and nausea. She thought that maybe the symptoms she was experiencing was from the truvia she had just put in her tea, and she was right.

truvia has an additive, Erythritol which is a fermented sugar alcohol. Erythritol causes gas, bloating and "borborygmi" which is rumbling sounds in the intestinal tract. I just read that people who have IBS or sensitive stomachs should avoid products with Erythritol in them.

Not only is gas, bloating and "rumbling intestines" an uncomfortable condition, it could be more of a concern if one is in public when the problem arises.

Just thought I would give you all a "heads up" about this. Smile

Let's Stay in Touch

* *You're signing up to receive QVC promotional email.
Connect with Us

The scoop on everything Q, from helpful tips to interesting tidbits, questions, answers, and more.

QVC is not responsible for the availability, content, security, policies, or practices of the above referenced third-party linked sites, nor liable for statements, claims, opinions, or representations contained therein. QVC's Privacy Statement does not apply to these third-party web sites.

© 1995–2015 QVC, Inc. All rights reserved. Trademark Notice

Desktop View Mobile View